Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How to manage side effects of Duovir-N
Aug 7, 2009

How do i manage sleep problems? Heart pulptation makes my sleep uncomfortable.

Response from Dr. Henry

Heart palpitations are not common with Duovir-N or even the individual components. A cardiac assessment with ECK is recommended to evaluate what is your heart status. Sometimes anxiety about HIV or treatment can enhance awareness of the normal heart beats so a normal examination can provide reassurance in those cases. KH



Previous
Atripla and intense dreams - resolved with Marinol and RX MJ.
Next
reversing wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement